May 21, 2010
I have back and neck problems, but also have pain in my joints as well. Can the increased pain be related to hiv as well as structural problems?
Response from Dr. Henry
Diffuse pain can be partially related to HIV infection or side effect from drugs but most often is due to other unrelated medical condition (osteoarthritis, degenerative joint disease, fibromyalgia, and many others). A full history and physical examination is recommended to sort out the various factors in order to target further work-up and treatment options. KH
Is testosterone replacement counter indicated for HIV patients?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.